Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash on legs with extreme dry skin
Jan 21, 2003

Dear Doctors: Hi. I have a very bad rash and skin that is so dry that its feels as though I am wearing a old leather coat. Should I start meds at this time? Thanks for any reply. Oliver

Response from Dr. Henry

Very dry skin and rashes are commonplace in HIV infected patients. Often those symptoms will improve when HIV therapy is started. Starting HIV treatment also depends on other clinical issues/problems and results of several key blood tests (HIV level and CD4 count for example). A dermatologist can often be helpful even if HIV treatment is not started (by focusing on skin treatment). KH



Previous
Help for councelling
Next
Alternative Liver Detoxifiers other than Milk Thistle

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement